# SDR PCAA0111154

- Difficulty date: November 8, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: EICBJ
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- Aircraft time: 27,857 hours, 33,194 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY,FOUND PLAY BETWEEN LINK AND ARM. REPLACED LOWER PIN AND LOWER BUSHING OF THE LINK IN ACCORDANCE WITH MAINTENANCE MANUAL 32-20-00 OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
